Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




179 Publications

2013 | Journal Article | IST-REx-ID: 2939
C. Chen and M. Kerber, “An output sensitive algorithm for persistent homology,” Computational Geometry: Theory and Applications, vol. 46, no. 4, pp. 435–447, 2013.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2849 | OA
H. Edelsbrunner and N. Strelkova, “On the configuration space of Steiner minimal trees,” Russian Mathematical Surveys, vol. 67, no. 6, pp. 1167–1168, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
H. Edelsbrunner et al., “Fractal and computational geometry for generalizing cartographic objects,” Modeling and Analysis of Information Systems, vol. 19, no. 6, pp. 152–160, 2012.
View | Download None (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2903 | OA
H. Edelsbrunner and O. Symonova, “The adaptive topology of a digital image,” presented at the ISVD: International Symposium on Voronoi Diagrams in Science and Engineering, New Brunswick, NJ, USA , 2012, pp. 41–48.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2904 | OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3, pp. 729–749, 2012.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed